# SDR DALA2019030101335

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0963524) DURING INSPECTION FOUND ELONGATED HOLE WEB - INTERCOSTAL BTW BS 500G TO BS 500H AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL BTW BS 500G TO BS 500H AND STR 26L AT FWD CC AS PER B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A7505 REV. B.
